# SDR R61A20110018

- Difficulty date: January 29, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 17,333 hours, 12,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Extension
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 17,333 hours, 12,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT FORWARD SEAT TRACK EXTENSION FROM FR 12-17.  REF DMI 203-02480 AND N/R 200-048438 AND N/R VP-012062-2010/105.  MAINTENANCE REMOVED AND REPLACED THE RT FORWARD SEAT TRACK BEAM FROM FR 12-20 IAW EMB 170 SRM 51-41-01, 51-41-02, 51-43-01 AND 51-43-02.  A/C IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
